# SDR MWEA00248

- Difficulty date: April 3, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995793025
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES AROUND FLOORBOARD FASTENER HOLES TOP OF NR 2 SEAT TRACK FROM STATION 718 TO 786.  FABRICATED AND INSTALLED REPAIRED TRACK.
